MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Osteolysis (2377)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported thru email by the patient as "to whom it may concern.Can you please tell me if there is any compensation for victims of failed knee replacements outside of taking legal action? i am looking for help covering my expenses for a revision surgery i had to have.Thank you." on (b)(6) 2014, the patient had a left total knee arthroplasty to address end-stage valgus arthritis.Depuy components, including depuy patella and depuy cement x2 were used during this procedure.On (b)(6) 2021, the patient had a tibial revision, left total knee to address aseptic loosening.The tibial tray was noted to have debonded from the cement and was in varus collapse.During the procedure the surgeon reported removal of fibrotic and osteolytic membrane from the bone.The insert was revised, while the femoral component and patella remained in-situ.Doi: (b)(6) 2014, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 8 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12369927
Report Number1818910-2021-18695
Device Sequence Number14456708
Product Code NJL
UDI-Device Identifier10603295052883
UDI-Public10603295052883
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number1516-50-810
Device Catalogue Number151650810
Device Lot Number3498641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM.; ATTUNE PS FEM LT SZ 8 CEM.; ATTUNE PS RP INSRT SZ 8 10MM.; ATTUNE RP TIB BASE SZ 7 CEM.; SMARTSET GMV 40G US EO.; SMARTSET GMV 40G US EO.; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM LT SZ 8 CEM; ATTUNE PS RP INSRT SZ 8 10MM; ATTUNE RP TIB BASE SZ 7 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR